# SDR 05032006C

- Difficulty date: April 22, 2006
- Submitted: June 19, 2006
- Operation: Air carrier
- Aircraft: N121CQ
- Make and model: Saab SF340A
- Aircraft serial: 121
- Aircraft time: 34,995 hours, 33,935 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Warning System
- Condition: Malfunctioned
- Location: Overheat Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

RIGHT TAIL PIPE HOT LIGHT CAME ON AFTER T/O AND AGAIN TWICE IN CLIMBOUT.  RAN CHECKLIST LIGHT WENT OUT, DID NOT SHUT ENGINE DOWN.  PERFORMED HIGH POWER RUNS IAW 71-00-00.  PERFORMED OPS CHECK OF TAIL PIPE OVERHEAT DETECTION SYSTEM IAW 26-12-00.  OPS CHECK GOOD AT THIS TIME, COULD NOT DUPLICATE.
